Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/321
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Refinements of some bounds in information theory
Author: Matic, M.
Pearce, Charles Edward Miller
Pecaric, Josip
Citation: A N Z I A M Journal, 2001; 42 (3):387-398
Publisher: Australian Mathematics Publishing Association
Issue Date: 2001
ISSN: 1446-1811
School/Discipline: School of Mathematical Sciences : Applied Mathematics
Statement of
Responsibility: 
M. Matić, C.E.M. Pearce and J. Pečarić
RMID: 0020010255
DOI: 10.1017/S1446181100012013
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.